# SDR CALA2016101200756

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 70,937 hours, 7,960 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, HAD A SURGE ON THE NR 4 ENGINE WITH N1 AND N2 ROLL BACK AC YAW AND SPIKE IN EGT TO AP PROX 740. CREW REPORTS ENGINE DID NOT RECOVER AND THEY SHUTDOWN THE ENGINE. R & R THE NR 4 ENGINE.
